Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The October meeting of the American Mathematical Society


Author: F. N. Cole
Journal: Bull. Amer. Math. Soc. 20 (1914), 169-176
DOI: https://doi.org/10.1090/S0002-9904-1914-02455-3
This work is cited by: Bull. Amer. Math. Soc., Volume 21, Number 9 (1915), 444--462
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1914-02455-3

American Mathematical Society